Health

After receiving this vaccine, people got a rash: What is a “covid hand” and are there reasons for fear?

Experts call this phenomenon “coyote hand”, and dermatologists claim that such a reaction is normal.

The red rash on the hands, ie the rash at the injection site of the vaccine or the so-called “Covid hand” is an increasingly common reaction in people who have received the “Modern” vaccine.

The New England Journal of Medicine has published numerous photographs – what different cases of rash look like in humans.

However, doctors emphasize that the fear of a rash is not a reason for a person not to be vaccinated against the coronavirus.

Dr. Shirley Chi, a dermatologist, noticed a rash in her patients.

“The reactions were to the Moderna vaccine, and experts are not sure why that vaccine is causing the reaction,” Chi told 6abc.

She claims that the reaction is normal and that there is no reason for anyone to give up vaccination against covid-19 for fear of a rash. The doctor emphasized that if anyone gets a similar rash on their hands, they just need to call a doctor as soon as possible.

The rash in some cases appears as early as eight to ten days after receiving the vaccine dose.

“Several of my patients have had such a reaction. “One of them had swelling and a rash at the injection site, even ten days after receiving the vaccine.”

She also says that redness is simply treated with antihistamines or sometimes with anti-inflammatory drugs.

Note: It is important to call a doctor on time!

Click to comment

Leave a Reply

Your email address will not be published. Required fields are marked *

Most Popular

To Top